Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 3 (1999), Issue 1, Pages 7-19
http://dx.doi.org/10.1155/S1173912699000012

Robustness of the sample correlation - the bivariate lognormal case

1Statistics, IIST, Massey University, New Zealand
2School of Mathematics and Applied Statistics, University of Wollongong, Australia
3School of Behavioural Sciences, Macquarie University, Australia

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. D. Lai, J. C. W. Rayner, and T. P. Hutchinson, “Robustness of the sample correlation - the bivariate lognormal case,” Journal of Applied Mathematics and Decision Sciences, vol. 3, no. 1, pp. 7-19, 1999. doi:10.1155/S1173912699000012